MathSciNet Relay Station
MathSciNet bibliographic data
MR1828465 30C65 (30C62 37F30 37F35)
Bishop, Christopher J. Bi-Lipschitz homogeneous curves in $\Bbb R^2$ are quasicircles. Trans. Amer. Math. Soc. 353 (2001), no. 7, 2655–2663.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement